# SDR R61A201601020014

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 29,271 hours, 22,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A SMALL SECTION OF EMERGENCY LIGHT STRIP IN THE FORWARD GALLEY WAS LOOSE.  MAINTENANCE RESECURED EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
